MathSciNet Relay Station
MathSciNet bibliographic data
MR1161175 35J60 (35B45)
Bianchi, Gabriele; Egnell, Henrik An ODE approach to the equation $\Delta u+Ku^{(n+2)/(n-2)}=0$, in ${\bf R}^n$. Math. Z. 210 (1992), no. 1, 137–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement